Jump to content

Risperdal side effects


Recommended Posts

Goodmorning,I’m 29 years old and last year for a DAP my psychiatrist prescribed to meSereupin 30 mg every day; last mounth for the resistence of my phobic state Heprescribed me Risperdal 4mg/die but after two days that I assumed risperidone Ifeeled sleepiness, muffled, blurred vision, headache, distorted distances and withoutforces.

 

I contactedmy psychiatrist that said me my feelings were side effects of risperdal and Herecommended me to stop the therapy with risperdal; so I stopped the therapy butnow after a month I feel the same sensations like two day after the therapywith risperdal.

 

Mypsychiatrist said me side effects can remain for different time after a patientstops the treatment with risperdal.

 

Canrisperdal have damaged me permanently?

 

Why I feel24/24 headache, sleepiness, muffled, blurred vision, distorted distances, stingto my eye and without forces?

 

Are theside effects of risperdal reversible?

 

Thanks

 

 

Link to comment
Share on other sites

The symptoms you describe really do sound like the side effects of an antipsychotic. However, they also can be side effects of Sereupin (paroxetine or Paxil generically) and the drug label says you should see the doctor immediately if you experience them.

 

So, as -Demosthenes- says... ask the doctor if Sereupin might be causing it. I have no idea how long side effects should last, but you don't want to risk serious problems.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.